RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Pages 543–545 (Mi dan25546)  

MATHEMATICS

On the continuity of the Nemyckii operator in Orlicz spaces

I. V. Shragin

N. A. Nekrasov Kostroma State Pedagogical Institute

Full text: PDF file (381 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 05.05.1961

Citation: I. V. Shragin, “On the continuity of the Nemyckii operator in Orlicz spaces”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 543–545

Citation in format AMSBIB
\Bibitem{Shr61}
\by I.~V.~Shragin
\paper On the continuity of the Nemyckii operator in Orlicz spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 543--545
\mathnet{http://mi.mathnet.ru/dan25546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157227}
\zmath{https://zbmath.org/?q=an:0161.35003}


Linking options:
  • http://mi.mathnet.ru/eng/dan25546
  • http://mi.mathnet.ru/eng/dan/v140/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:40
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019